It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Men's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-21-2008, 11:41 AM   #1
Inactive
(male)
 
Join Date: Dec 2006
Location: CA
Posts: 1,569
forginon HB User
AndroGel and Edema

After having learned of my pituitary adenoma, I have been started on AndroGel. After only two days I have noticed a bit of swelling in my calfs. I did suffer through a bout with heart failure last year but that was totally resolved. However, I have read that AndroGel can be problematic with patients with heart failure.

Anyone here experience this kind of swelling with AndroGel and what did you do to resolve it?

steve

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Effects of Methadone and Androgel on Male Fertility ags1976 Infertility 2 01-25-2010 10:06 AM
edema from verapamil ntbd High & Low Blood Pressure 4 06-22-2008 09:15 PM
Androgel and My Testicles Paesano Sexual Health - Men 15 04-01-2008 11:38 PM
New user of Androgel, Please help with question? hrt81 Men's Health 7 03-24-2008 08:17 AM
Blood v. Saliva test for T with Androgel? AZMan07 Men's Health 13 10-09-2007 08:42 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Arimidex
Betamethasone
Cialis
Cipro
Clomid
  Estradiol
Hydrocortisone
Levaquin
Paxil Viagra







All times are GMT -7. The time now is 01:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!